# SDR HALA2019051700248

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 35,738 hours, 5,530 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FUEL - LEFT PUMP 1 LO PR ECAM ILLUMINATED IN - CRUISE.  PERFORMED FCMC 1 AND 2 BITE PER AMM 28-51-00-740-801-A, TEST OK. PERFORMED OPERATIONAL CHECK OF L1 ENGINE 1 FUEL PUMP PER AMM 28-21-00-710-801-A. OPERATIONAL CHECK GOOD. OK FOR SERVICE.
